# SDR SWAA2021052668508

- Difficulty date: May 4, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 46,313 hours, 27,736 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF UPPER SURFACE HAS PEELED FIBERS.   EVALUATED DAMAGE, UPPER SURFACE IS REPAIRABLE IAW  SRM 53-00-50-2R-1,TAP TEST GOOD, NO DELAMINATION NOTED. CLEANED & PREPPED REPAIR AREA IAW SRM 53-00-50-2R-1 PAR 3 STEPS A,C,E,F,I AND J. VERIFIED REPAIR MATERIALS IAW SRM 53-00-50-2R-1 PAR 2 TABLE 201.   BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M.
